# SDR SWAA2022013160639

- Difficulty date: January 11, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-03; RIGHT WING INBD L/E; FWD SPAR STA 150; PNEUMATIC DUCT SUPPORT BRACKET AT FASTENER ATTACH POINT; HOLES WORN/ELONGATED. ; / [01] REPLACED RIGHT WING INBD L/E FWD SPAR STA 150 DUCT SUPPORT BRACKET IAW AMM 36-13-01-400-801 STEP 7.G.(8) AND SRM 51-40-02 STEP 9; [02] VERIFIED AND AUDITED
